# SDR GLBA20090213A

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 27,141 hours, 32,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 163 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING SCHEDULED STRUCTURAL INSPECTION A FRAME WAS FOUND CRACKED AT STRINGER 9R AT RELIEF CUTOUT AT FS 163.975.  MAINTENANCE REPAIRED FRAME CRACK AT STRINGER RELIEF HOLE IAW EO 09-UE202-02  AT FS 163.975 AND STRINGER 9R, REPAIR APPROXIMATELY 5" X 2.750.
